# SDR UPS08553544

- Difficulty date: September 16, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A402H
- Condition: Damaged
- Location: Bs 900-1020
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A MCB FLOOR PANEL AT BS 900-1020, LBL 45-65 IS DAMAGED IN 5 AREAS (MARKED).  FABRICATED MCB FLOOR PANEL BS 900-1020, LBL 45-65 FROM MATERIAL A402H .400" THICK LOT 840614 IAW UPS EO B757-5320-9692-F.
